# SDR SWAA2020042033744

- Difficulty date: March 24, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK UPPER SURFACE BS 520 LBL 45 WL 208 / REMOVED AND REPLACED SEAT TRACK AT B.S 480-520 LBL 45 IAW SRM 51-40-02-0G-0 AND DWG 143A5300.
